# SDR MYW2006F00006

- Difficulty date: February 18, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Engine: Cfmint CFM567B26US
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: 01077066600
- Condition: Activated
- Location: Wheel Well
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT TRANSIT CHECK APU FIRE WARNING HORN IN MAIN WHEEL WELL SOUNDED CONTINUALLY WITH APU OFF.  ENGINE/APU FIRE DETECTOR BOX TESTS NORMAL.  NO WHEEL WELL LIGHT FLASHING.  TROUBLESHOT SYSTEM, FOUND APU WARNING HORN AT FAULT.  REMOVED AND REPLACED WARNING HORN.  OPERATIONAL CHECK NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (K)
